Wrong dosage

Hi...Feel so silly but I have foolishly been taking 200mg of Levothyroxine instead of 100mg. Only noticed as ive nearly run out and stroppy receptionist adamant I have been given 2 month worth. I have Flu as well as laryngitis so forced myself out to do medical centre.. I wasn't well enough to argue my case of not having many left luckily. It wasn't until I checked my package I realized they were 100 each not 50 like my last lot. I actually didn't feel any better but what will happen now? It's been 7 weeks ?

1 Reply

  • Chelle2K34, temporary overmedication for 7 weeks won't do any harm.  If you feel overmedicated skip 3 or 4 doses to speed up washing out the higher dose.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...